Dr. Qamar Din
Dr. Qamar Din
Department of Mathematics, University of Poonch Rawalakot, Pakistan
Verified email at upr.edu.pk
TitleCited byYear
Dynamics of a discrete Lotka-Volterra model
Q Din
Advances in Difference Equations 2013 (1), 1-13, 2013
582013
Stability analysis of a discrete ecological model
Q Din
Computational Ecology and Software 4 (2), 89, 2014
562014
Dynamics of a fourth-order system of rational difference equations
Q Din, MN Qureshi, AQ Khan
Advances in Difference Equations 2012 (1), 215, 2012
512012
Complexity and chaos control in a discrete-time prey-predator model
Q Din
Communications in Nonlinear Science and Numerical Simulation 49, 113-134, 2017
412017
Global character of a host-parasite model
Q Din, T Donchev
Chaos, Solitons & Fractals 54, 1-7, 2013
412013
Global stability of a population model
Q Din
Chaos, Solitons & Fractals 59, 119-128, 2014
302014
Neimark-Sacker bifurcation and chaos control in Hassell-Varley model
Q Din
Journal of Difference Equations and Applications 23 (4), 741-762, 2017
282017
Behavior of a competitive system of second-order difference equations
Q Din, TF Ibrahim, KA Khan
The Scientific World Journal 2014, 2014
272014
Global behavior of a plant-herbivore model
Q Din
Advances in Difference Equations 2015 (1), 1-12, 2015
232015
Stability analysis of a biological network
Q Din
Network Biology 4 (3), 123, 2014
232014
Qualitative analysis and chaos control in a density-dependent host–parasitoid system
Q Din
International Journal of Dynamics and Control 6 (2), 778-798, 2018
222018
Bifurcation analysis and chaos control in discrete-time glycolysis models
Q Din
Journal of Mathematical Chemistry 56 (3), 904-931, 2018
222018
Neimark-Sacker Bifurcation and Chaotic Behaviour of a Modified Host–Parasitoid Model
Q Din, A Gmş, H Khalil
Zeitschrift fr Naturforschung A 72 (1), 25-37, 2017
222017
Global stability of Beddington model
Q Din
Qualitative Theory of Dynamical Systems 16 (2), 391-415, 2017
212017
Stability analysis of a system of exponential difference equations
Q Din, KA Khan, A Nosheen
Discrete Dynamics in Nature and Society 2014, 2014
212014
Controlling chaos in a discrete-time prey-predator model with Allee effects
Q Din
International Journal of Dynamics and Control 6 (2), 858-872, 2018
202018
Asymptotic behavior of an anti-competitive system of second-order difference equations
Q Din
Journal of the Egyptian Mathematical Society 24 (1), 37-43, 2016
202016
Global behavior of an anti-competitive system of fourth-order rational difference equations
AQ Khan
Computational Ecology and Software 4 (1), 35, 2014
202014
Global stability and Neimark-Sacker bifurcation of a host-parasitoid model
Q Din
International Journal of Systems Science 48 (6), 1194-1202, 2017
192017
Global dynamics of some systems of higher-order rational difference equations
AQ Khan, MN Qureshi, Q Din
Advances in Difference Equations 2013 (1), 354, 2013
192013
The system can't perform the operation now. Try again later.
Articles 1–20